MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE
Model Number 8422300
Medical Device Problem Codes No Display/Image (1183); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device's screen failed during treatment of a patient with o2 therapy, causing the piezo alarm to be triggered.Ventilation continued and the patient's vital parameters were not affected.The device was subsequently replaced by the user.
 
Additional Manufacturer Narrative
The affected device was checked by dräger service and the logbook was available for analysis by the manufacturer.The logbook entries from october 19th show that the device was functioning properly until 7:10 p.M.At that time, the device was switched off by pressing the main switch and was not restarted that day.During the device test, a temporary screen failure was detected during a test ventilation, after which the device could not be restarted successfully.After the device was dismantled to identify the problem, the error could not be reproduced.The logbook entries do not indicate a permanent hardware malfunction that leads to the screen failure.Based on the device analysis and the log entries, the cause of the screen failure cannot be clearly identified.However, the problems when starting the device during the device test are due to a deviation on the m48 circuit board.Replacing the circuit board solves the problem.If the screen stops working, ventilation continues with the last settings.Safety-relevant parameters such as fio2, minute volumes or airway pressure, as well as an indicator for ongoing ventilation are shown in the additional oled display on the ventilation unit.The number of similar cases is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
EVITA V600
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20639100
Report Number9611500-2024-00491
Device Sequence Number20705128
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)210202(93)8422300-04
Combination Product (Y/N)N
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown